# SDR AALA202408224369

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 67,903 hours, 31,852 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR FOUND TO BE EXTREMELY DIFFICULT TO OPEN UPON ARRIVAL. DOOR DOES NOT CLOSE SMOOTHLY. ADJUSTED COCKPIT DOOR CLEARANCE PER AMM 52-51-00. ALL CHECKS NORMAL.
